Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 64, NWS Charleston, SC

May 23, 2022Hampton County, Jasper County, South Carolina; 4 counties in Georgia

NWS Charleston, SC issued this severe thunderstorm warning at May 23, 2022, 5:29 PM EDT for Hampton County, Jasper County, South Carolina; 4 counties in Georgia. It was in force for 61 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2022, 5:29 PM EDT (21:29 UTC)
Expired
May 23, 2022, 6:30 PM EDT
In force
61 min
Issued by
NWS Charleston, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bryan County, GA, Bulloch County, GA, Effingham County, GA, Screven County, GA, Hampton County, SC, Jasper County, SC

The radar

The Charleston,SC radar (KCLX), 39 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 5:32 PM EDTTSTM WND DMGPembroke, GATREE DOWN ON A HOUSE ALONG WARNELL STREET IN PEMBROKE. TIME ESTIMATED BASED ON RADAR.
May 23, 5:35 PM EDTTSTM WND DMG2 Nne Pembroke, GATREE DOWN NEAR THE INTERSECTION OF HIGHWAY 19 AND GEORGE EDWARDS ROAD. TIME ESTIMATED BASED ON RADAR.
May 23, 5:55 PM EDTTSTM WND DMGShirley, SCTREE DOWN NEAR THE INTERSECTION OF SHIRLEY ROAD AND AUGUSTA STAGECOACH ROAD. TIME ESTIMATED BASED ON RADAR.
May 23, 6:03 PM EDTTSTM WND DMG1 Nw Furman, SCTREE DOWN NEAR THE INTERSECTION OF HONEY HILL ROAD AND STEEP BOTTOM ROAD. TIME ESTIMATED BASED ON RADAR.
May 23, 6:05 PM EDTTSTM WND DMG2 Nw Pineland, SCTREE DOWN NEAR THE INTERSETION OF TYE BRANCH ROAD AND RICHARD POLLINS ROAD. TIME ESTIMATED BASED ON RADAR.
May 23, 6:12 PM EDTTSTM WND DMG4 Wnw Grays, SCTREE DOWN NEAR THE INTERSECTION OF SC-3 AND JOHNIE PEEPLES DR. TIME ESTIMATED BASED ON RADAR.
May 23, 6:15 PM EDTTSTM WND DMG4 E Lena, SCTREES BLOCKING TWO LANES OF BROWNINGGATE ROAD BETWEEN CHOCOLATE CITY ROAD AND TWO SISTERS ROAD. TIME ESTIMATED BASED ON RADAR.
May 23, 6:21 PM EDTTSTM WND DMGGillisonville, SCTREE DOWN NEAR THE INTERSECTION OF GRAYS HIGHWAY AND GILLISON BRANCH ROAD. TIME ESTIMATED BASED ON RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 23, 3:15 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 12:00Z, 9.5 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 12:00Z on 2022-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 12:00Z on 2022-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 82 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
143 J/kg
Mixed-layer CIN
-127 J/kg
Mixed-layer LCL
1342 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
82 m²/s²
0-3 km storm-relative helicity
114 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

697 
WUUS52 KCHS 232129
SVRCHS
GAC029-031-103-251-SCC049-053-232230-
/O.NEW.KCHS.SV.W.0064.220523T2129Z-220523T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Charleston SC
529 PM EDT Mon May 23 2022

The National Weather Service in Charleston has issued a

* Severe Thunderstorm Warning for portions of...
  Bryan County in southeastern Georgia...
  Screven County in southeastern Georgia...
  Bulloch County in southeastern Georgia...
  Effingham County in southeastern Georgia...
  Hampton County in southeastern South Carolina...
  Jasper County in southeastern South Carolina...

* Until 630 PM EDT.

* At 529 PM EDT, severe thunderstorms were located along a line
  extending from Hunters to near Pembroke, moving northeast at 45
  mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* Locations impacted include:
  Ridgeland, Springfield, Hampton, Pembroke, Lake Warren State Park,
  Godley Station, Lanier, Rincon, Port Wentworth, Hardeeville,
  Varnville, Estill, Guyton, Brooklet and Brunson.

This warning includes the following interstates:
 I-16 between mile markers 126 and 150.
 I-95 in South Carolina between mile markers 8 and 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.

&&

LAT...LON 3266 8157 3271 8140 3284 8126 3287 8127
      3296 8121 3302 8108 3290 8098 3232 8100
      3223 8117 3223 8120 3210 8139 3207 8168
      3209 8172 3210 8173 3211 8175 3216 8178
TIME...MOT...LOC 2129Z 246DEG 38KT 3268 8155 3207 8167 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

SPR
2 follow-up statements
232 
WWUS52 KCHS 232203
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
603 PM EDT Mon May 23 2022

GAC029-031-103-251-SCC049-053-232230-
/O.CON.KCHS.SV.W.0064.000000T0000Z-220523T2230Z/
Bryan GA-Screven GA-Bulloch GA-Effingham GA-Hampton SC-Jasper SC-
603 PM EDT Mon May 23 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR PORTIONS OF BRYAN...SCREVEN...BULLOCH...EFFINGHAM...HAMPTON AND
JASPER COUNTIES...

At 603 PM EDT, severe thunderstorms were located along a line
extending from near Rivers Bridge State Park to near Clyo to near
Ellabell, moving east at 35 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include: 
Ridgeland, Springfield, Hampton, Pembroke, Lake Warren State Park,
Godley Station, Lanier, Rincon, Port Wentworth, Hardeeville,
Varnville, Estill, Guyton, Brunson and Gifford.

This warning includes the following interstates:
 I-16 between mile markers 133 and 150.
 I-95 in South Carolina between mile markers 8 and 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.

&&

LAT...LON 3271 8140 3284 8126 3287 8127 3296 8121
      3302 8108 3290 8098 3232 8100 3223 8117
      3223 8120 3210 8139 3207 8168 3239 8159
      3268 8151
TIME...MOT...LOC 2203Z 256DEG 31KT 3299 8114 3246 8131 3209 8150 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Adam
095 
WWUS52 KCHS 232215
SVSCHS

Severe Weather Statement
National Weather Service Charleston SC
615 PM EDT Mon May 23 2022

GAC251-232224-
/O.CAN.KCHS.SV.W.0064.000000T0000Z-220523T2230Z/
Screven GA-
615 PM EDT Mon May 23 2022

...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF SCREVEN COUNTY IS
CANCELLED...
    
The immediate risk for severe weather has ended. 

LAT...LON 3290 8098 3232 8100 3223 8117 3223 8120
      3210 8139 3208 8159 3259 8141 3260 8139
      3261 8140 3275 8136 3284 8126 3287 8127
      3296 8121 3302 8108
TIME...MOT...LOC 2214Z 247DEG 37KT 3302 8104 3249 8121 3212 8141 

$$

GAC029-031-103-SCC049-053-232230-
/O.CON.KCHS.SV.W.0064.000000T0000Z-220523T2230Z/
Bryan GA-Bulloch GA-Effingham GA-Hampton SC-Jasper SC-
615 PM EDT Mon May 23 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR PORTIONS OF BRYAN...BULLOCH...EFFINGHAM...HAMPTON AND JASPER
COUNTIES...

At 614 PM EDT, severe thunderstorms were located along a line
extending from near Ashton to near Clyo to near Meldrim, moving east
at 40 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include: 
Ridgeland, Springfield, Hampton, Lake Warren State Park, Godley
Station, Lanier, Rincon, Port Wentworth, Hardeeville, Varnville,
Estill, Guyton, Brunson, Gifford and Furman.

This warning includes the following interstates:
 I-16 between mile markers 138 and 150.
 I-95 in South Carolina between mile markers 8 and 18.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so.

&&

LAT...LON 3290 8098 3232 8100 3223 8117 3223 8120
      3210 8139 3208 8159 3259 8141 3260 8139
      3261 8140 3275 8136 3284 8126 3287 8127
      3296 8121 3302 8108
TIME...MOT...LOC 2214Z 247DEG 37KT 3302 8104 3249 8121 3212 8141 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Adam

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 4:27 PM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, May 23, 4:27 PM EDT, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service Charleston SC
427 PM EDT Mon May 23 2022

.SYNOPSIS...
Warm and humid conditions along with a few smaller scale
systems moving through, will maintain unsettled weather across
the area through much of the week. Drier conditions could then
return this weekend.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
This Evening and Tonight: An area of low pressure will continue to
shift north-northeast across northern Georgia and eventually into
the South Carolina Upstate and western North Carolina while much of
the region remains along the edge of high pressure centered across
the western Atlantic. Low-lvl convergence extending well south of
the low pressure center, depicted via sfc obs and visible sat
imagery, will continue to initiate showers/thunderstorms just west
of the area, which will eventually shift into inland areas during
the next several hours. Ahead of this convection, strong sfc heating
has already aided in the development of a few strong/severe
thunderstorms. Although mid-lvl lapse rates are somewhat weak,
southerly sfc winds will continue to draw moisture into the region
with most areas exhibiting dewpts in the the lower 70s and PWATs
approaching 1.75 inches. MLCAPE ranging between 2000-2500 J/kg
combined with 35-40 kt low-mid lvl flow are expected to result in
strong and/or severe thunderstorms during the next several hours
away from the coast, where a Severe Thunderstorm Watch is now in
effect until 11 PM. Hail CAPE and DCAPE near 800 J/kg support
damaging winds and hail with thunderstorms moving into the area.
Brief heavy rainfall is also possible, resulting in minor flooding.

Hi-res models still indicate clusters and/or a broken line of
showers and thunderstorms progressing east-northeast through inland
areas this evening, but in a weakening state after sunset. However,
sufficient instability and modest shear along with cold pooling
could push convection to the I-95 corridor in an enhanced state with
damaging winds, hail, and heavy rain. After midnight, dry conditions
should prevail. Despite cloud cover, ample moisture from recent
rains and favorable condensation pressure deficits suggest the
potential for some patchy fog inland. Low temps should remain mild,
generally ranging in the upper 60s to lower 70s.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/...
Pattern Synopsis/Forecast: Strong Pacific short-wave energy will dig
into the southern and central Plains heading into midweek, with a
mid-level low closing off along the the front range of the Rockies
Tuesday before slowly progressing into the Plains. System is a bit
stronger, deeper and slower than in previous guidance forecasts.
Downstream, upper level ridging will hold along the SE states into
the Atlantic through the short-term period with warm and modestly
moist conditions persisting across the region.

Convective evolution and precip chances remain the main forecast
challenge through the short-term. After today's round of convection
wanes later tonight, appears we will start the day Tuesday rain-
free, probably through the morning hours. Ample low level moisture
and daytime heating will drive MLCAPE values into the 1-2K J/Kg
range for the afternoon. Recent high-res CAM guidance along with the
NAM/GFS continue to suggest we see another round of thunderstorm
development later in afternoon into the evening, possibly along any
residual outflows from todays storms as well as sea breeze
interactions. But unlike today, flow aloft/shear profiles will be a
bit weaker owing to the departure of the Gulf low. No doubt there
will be some strong storms to monitor, but an organized severe
weather threat looks lower than today. Still quite a bit of
uncertainty regarding the timing and coverage, and thus I will
maintain just chancy pops for now.

Wednesday and Thursday may quiet down some. But with the warm and
somewhat humid conditions remaining, we will have to maintain some
chances for showers and storms for the afternoon into the evening.

Temperatures through the period will remain at or a little above
normal for late May.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
Closed upper level low will be slowly migrating through the SE CONUS
and Gulf Coast region through most of the extended period, pressing
a boundary into the region late Friday into Saturday. But, as is
typically the case with these closed upper lows, timing is
problematic (slower is usually better and guidance is already slower
today compared to yesterday). Right now, highest rain chances will
come with the front later Friday/Friday night, with a potential
drying trend heading into the weekend and early next week. Will see
how that goes and adjust as we go along. Temperatures through the
period will remain around normal.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
VFR conditions should prevail through 18Z Tuesday at CHS/JZI/SAV
terminals. However, showers and thunderstorms could impact all
terminals this evening, which could temporarily produce MVFR/IFR or
potentially lower conditions. At this time, shower/thunderstorm
activity has been delayed until at least 21Z, where VCTS has been
included at all TAF sites for a few hours. Should trends become more
favorable, TEMPO groups for thunderstorms will likely be needed.

Extended Aviation Outlook: VFR conditions will largely prevail
throughout the week. However, flight restrictions remain possible at
times at the terminals, as periodic showers and thunderstorms impact
the region during the afternoon into the evening. A touch of fog is
also possible each morning as well.

&&

.MARINE...
This Evening and Tonight: Southerly winds will prevail, with speeds
mostly in the 10-15 kt range or less during the overnight period.
However, some enhancement remains along the land/sea interface late
this afternoon/evening, with gusts around 20 kt at times. Seas will
range between 2-3 ft through the period.

Tuesday through Saturday: Conditions will remain below Small Craft
Advisory levels through midweek, although locally higher winds and
waves will occur with any storms that move through the coastal
waters. A bit stronger south to southeasterly flow along with higher
seas develop through the coastal waters late in the week as a strong
cold front approaches from the west. However, at this juncture,
winds and seas are still expected to remain below headline
criteria.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...None.
SC...None.
MARINE...None.

&&

NEAR TERM...DPB
SHORT TERM...TBA
LONG TERM...TBA
AVIATION...DPB/TBA
MARINE...DPB/TBA
Hazardous weather outlook, May 23, 5:15 PM EDT, 14 minutes before
Hazardous Weather Outlook
National Weather Service Charleston SC
515 PM EDT Mon May 23 2022

GAZ087-088-099>101-114>119-137>141-SCZ040-042>045-047>049-051-052-
242115-
Jenkins-Screven-Candler-Bulloch-Effingham-Tattnall-Evans-
Inland Bryan-Coastal Bryan-Inland Chatham-Coastal Chatham-Long-
Inland Liberty-Coastal Liberty-Inland McIntosh-Coastal McIntosh-
Allendale-Hampton-Inland Colleton-Dorchester-Inland Berkeley-
Inland Jasper-Beaufort-Coastal Colleton-Coastal Jasper-
Tidal Berkeley-
515 PM EDT Mon May 23 2022

...SEVERE THUNDERSTORM WATCH 263 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for southeast Georgia and
southeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Heavy Rainfall: Showers and thunderstorms producing heavy rainfall
may lead to localized flooding across the region Tuesday into
Tuesday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

SCZ050-242115-
Charleston-
515 PM EDT Mon May 23 2022

This Hazardous Weather Outlook is for southeast South Carolina.

.DAY ONE...Tonight.

Severe Thunderstorms: Thunderstorms are expected to move in from the
west and impact the area through the evening. Thunderstorms will be
capable of producing damaging wind gusts and hail. While the threat
for severe weather will exist across the entire area, the highest
risk is expected to remain inland where a Severe Thunderstorm Watch
is currently in effect until 11 PM EDT.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Heavy Rainfall: Showers and thunderstorms producing heavy rainfall
may lead to localized flooding across the region Tuesday into
Tuesday evening.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ330-350-374-242115-
Charleston Harbor-
Waters from South Santee River to Edisto Beach SC out 20 NM-
Waters from Savannah GA to Altamaha Sound GA from 20 to 60 NM-
515 PM EDT Mon May 23 2022

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

AMZ352-354-242115-
Waters from Edisto Beach SC to Savannah GA out 20 NM-
Waters from Savannah GA to Altamaha Sound GA out 20 NM, including
Grays Reef National Marine Sanctuary-
515 PM EDT Mon May 23 2022

...SEVERE THUNDERSTORM WATCH 263 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter assistance is not anticipated at this time.

In the hours before

Special weather statement, May 23, 4:25 PM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Charleston SC
425 PM EDT Mon May 23 2022

GAZ087-232045-
Jenkins-
425 PM EDT Mon May 23 2022

...STRONG THUNDERSTORMS WILL IMPACT PORTIONS OF JENKINS COUNTY...

At 425 PM EDT, National Weather Service doppler radar indicated a
strong thunderstorm near Perkins, or 9 miles northeast of Millen,
moving northeast at 15 mph.

HAZARD...strong winds 45 to 55 mph and up to penny sized hail.

SOURCE...Radar Indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects. Minor hail damage to plants,
         trees and crops is possible. Damage to windshields is
         unlikely.

Some locations in the path of this storm include...
Millen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Report damage directly to the Charleston National Weather Service at
888-383-2024 when it is safe to do so. You can also email your
report to nws.charlestonsc@noaa.gov.

&&

LAT...LON 3293 8193 3295 8186 3294 8183 3295 8182
      3293 8178 3291 8177 3284 8180 3275 8188
      3285 8200
TIME...MOT...LOC 2025Z 226DEG 14KT 3291 8184

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

SPR
Local storm report, May 23, 4:53 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
453 PM EDT MON MAY 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     TSTM WND DMG     6 NNW PULASKI           32.47N  82.00W
05/23/2022                   CANDLER            GA   911 CALL CENTER

            TREE DOWN NEAR THE INTERSECTION OF PORTAL HIGHWAY AND
            ROSEMARY CHURCH ROAD. TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER CHS2200542
Local storm report, May 23, 4:58 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
458 PM EDT MON MAY 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     TSTM WND DMG     5 NNW PULASKI           32.45N  81.99W
05/23/2022                   CANDLER            GA   911 CALL CENTER

            TREE DOWN NEAR THE INTERSECTION OF ROSEMARY CHURCH ROAD
            AND LAWRENCE ROAD. TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER CHS2200543
Local storm report, May 23, 5:03 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
503 PM EDT MON MAY 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     TSTM WND DMG     2 E METTER              32.39N  82.02W
05/23/2022                   CANDLER            GA   911 CALL CENTER

            TREE DOWN NEAR THE INTERSECTION OF GA-46 AND FIFTEEN
            MILE CREEK ROAD. TIME ESTIMATED BY RADAR.

&&

EVENT NUMBER CHS2200544
Local storm report, May 23, 5:10 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
510 PM EDT MON MAY 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0411 PM     TSTM WND DMG     2 E METTER              32.39N  82.02W
05/23/2022                   CANDLER            GA   911 CALL CENTER

            TREE DOWN NEAR THE INTERSECTION OF GA-46 AND FIFTEEN
            MILE CREEK ROAD. TREE DOWN NEAR THE INTERSECTION OF
            GA-46 AND LAKE CHURCH ROAD. TIME ESTIMATED BY RADAR.

&&

CORRECTED REMARKS

EVENT NUMBER CHS2200544
Local storm report, May 23, 5:26 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE CHARLESTON SC
526 PM EDT MON MAY 23 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0419 PM     TSTM WND DMG     4 NNW PULASKI           32.45N  81.98W
05/23/2022                   CANDLER            GA   LAW ENFORCEMENT

            CANDLER COUNTY SHERIFF'S OFFICE RELAYED IMAGES OF
            NUMEROUS TREES WITH SOME POWER POLES DOWN ALONG ROSEMARY
            CHURCH ROAD. DAMAGE IS CONSISTENT WITH STRAIGHT LINE
            WINDS. TIME ESTIMATED BASED ON RADAR.

&&

CORRECTED LOCATION...REMARKS...SOURCE

EVENT NUMBER CHS2200542

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 23, 1:11 AM EDTSpecial Marine WarningCHS64 min
May 23, 2:02 AM EDTSpecial Marine WarningCHS58 min
May 23, 3:22 PM EDTSpecial Weather StatementCHSAllendale23 min
May 23, 3:33 PM EDTSevere Thunderstorm WarningCHSAllendale57 min
May 23, 5:06 PM EDTSevere Thunderstorm WarningCHSAllendale54 min
May 23, 6:06 PM EDTSevere Thunderstorm WarningCHSJasper54 min
May 23, 6:26 PM EDTSevere Thunderstorm WarningCHSColleton, Dorchester, Hampton, Jasper64 min
May 23, 7:06 PM EDTSevere Thunderstorm WarningCHSBerkeley, Colleton, Dorchester54 min
May 23, 1:55 PM EDTSpecial Weather StatementCHSJenkins35 min
May 23, 2:15 PM EDTSpecial Weather StatementCHSJenkins30 min
May 23, 2:20 PM EDTSevere Thunderstorm WarningCHSJenkins, Screven55 min
May 23, 3:50 PM EDTSpecial Weather StatementCHSCandler10 min
May 23, 3:59 PM EDTSpecial Weather StatementCHSCandler31 min
May 23, 4:25 PM EDTSpecial Weather StatementCHSJenkins20 min
May 23, 4:47 PM EDTSevere Thunderstorm WarningCHSBryan, Bulloch, Candler, Evans, Jenkins, Liberty and 3 more58 min
May 23, 5:56 PM EDTSpecial Weather StatementCHSBryan, Liberty34 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Severe Thunderstorm Warnings in South Carolina, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.